Volume 7 Number 1 (Jan. 2017)
Home > Archive > 2017 > Volume 7 Number 1 (Jan. 2017) >
IJAPM 2017 Vol.7(1): 1-11
doi: 10.17706/ijapm.2017.7.1.1-11

Global Dynamics of an SEIR Model with Infectious Force in Latent and Recovered Period and Standard Incidence Rate

Yanli Ma

  • Department of Common Course, Anhui Xinhua University, Hefei Anhui 230088, China

Abstract

In this paper, we consider an epidemic model with the infectious force in the latent and recovered period and establish the SEIR epidemic model with standard incidence rate. Then, we find the basic reproduction number R<sub>0</sub> which determines whether the disease exists. By using Liapunov function method, we prove that the disease-free equilibrium <em>E</em><sub>0</sub> is globally asymptotically stable and the disease goes away when <em>R</em><sub>0</sub> <1. By Hurwitz criterion, we also prove that <em>E</em><sub>0</sub> is unstable and the unique endemic equilibrium <em>E</em>* is locally asymptotically stable when <em>R</em><sub>0</sub> <1 . It is shown that when disease-induced death rate and elimination rate are zero, <em>E</em>* is globally asymptotically stable and the disease persists. Finally, we give numerical simulation to illustrate the theoretical analysis.

Keywords

  • Basic reproductive number
  • equilibrium
  • stability
  • SEIR epidemic model
  • numerical simulation
369-AM0006

How to Cite

Copied

Yanli Ma, "Global Dynamics of an SEIR Model with Infectious Force in Latent and Recovered Period and Standard Incidence Rate," International Journal of Applied Physics and Mathematics, vol. 7, no. 1, pp. 1-11, 2017. https://doi.org/ 10.17706/ijapm.2017.7.1.1-11

Copyright & License

Copyright © 2017 by the authors. This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).

Article Metrics in Dimensions

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Semi-annual
APC: 500USD
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca
Managing Editor: Ms. Phoebe Clifford
Abstracting/ Indexing: INSPEC(IET), CNKI, Google Scholar, EBSCO, Chemical Abstracts Services (CAS), etc.
E-mail: editor@ijapm.org
 

  • Oct 27, 2026 News!

    IJAPM Vol 16, No 1 has been published online   [Click]

  • Dec 09, 2025 News!

    IJAPM Vol 15, No 2 has been published online   [Click]

  • Jun 23, 2025 News!

    IJAPM Vol 15, No 1 has been published online 5 papers are included in this issue   [Click]

  • Dec 26, 2024 News!

    IJAPM had implemented online submission system:https: ojs ejournal net index php ijapm about submissionsAll the submission will be received via the system

  • Dec 24, 2024 News!

    IJAPM Vol 14, No 4 has been published online!   [Click]

  • Read more>>